# SDR AALA202308014248

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A320*
- Aircraft serial: 5444
- Aircraft time: 33,819 hours, 13,713 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Underserviced
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED COMING INTO PWM DUE TO A FLIGHT CONTROL FLAPS FAULT ON SHORT FINAL WHEN SELECTING FLAPS 3. AFTER GO AROUND FLIGHT CREW COMPLETED ECAM PROCEDURES AND MESSAGE WENT AWAY AT FLAPS 1 POSITION. THE AIRCRAFT LANDED SAFELY AT PWM WITHOUT FURTHER INCIDENT. ACCOMPLISHED OPERATIONAL TEST PER AMM 27-84-00 AND 27-50-00 WITH NO FAULTS FOUND. MAINTENANCE SERVICED YELLOW HYDRAULIC SYSTEM AS A PRECAUTION PER AMM 12-12-29.
